# SDR WRLA2009167

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN RME INSP/MX FOUND UPPER RUDDER HAS LIGHTNING STRIKE DAMAGE IN FIVE PLACES.  REPAIRED LIGHTNING STRIKE DAMAGE IAW DC-10 SRM 51-10-00 VOL 1 FIG 4 AND DC-10 SRM VOL 2 51-35-01.
